Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243313] of Paul S. Aspinwall

Papers Published

  1. Aspinwall, PS; Morrison, DR, Topological field theory and rational curves, Communications in Mathematical Physics, vol. 151 no. 2 (1993), pp. 245-262, ISSN 0010-3616 [doi]
    (last updated on 2017/12/16)

    Abstract:
    We analyze the quantum field theory corresponding to a string propagating on a Calabi-Yau threefold. This theory naturally leads to the consideration of Witten's topological non-linear σ-model and the structure of rational curves on the Calabi-Yau manifold. We study in detail the case of the world-sheet of the string being mapped to a multiple cover of an isolated rational curve and we show that a natural compactification of the moduli space of such a multiple cover leads to a formula in agreement with a conjecture by Candelas, de la Ossa, Green and Parkes. © 1993 Springer-Verlag.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320